| Model Number |
SSM-685 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reason for reoperation is capsular contracture, baker grade iii.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported capsular contracture baker grade iii.The device remains implanted.This record is for the left side.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: fold creases and a curved opening.Weight measurement of the device identified device was overweight.Microscopic analysis was performed and identified a curved opening with striated edge on anterior side and nicks with striations.Based on the device analysis the final assessment was a curved striated opening assessed as surgical damage.
Event or Problem Description
Device has been explanted.